# SDR AALA201902259001

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 24,516 hours, 20,280 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716280A
- Part serial: L7330
- Condition: Unserviceable
- Location: Lt Wing
- Part time: 10,903 hours, 9,032 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  SLAT FAIL EICAS MESSAGE WAS INDICATED FOLLOWED BY SHAKER ANTICIPATED AND AOA LIMIT FAIL.  REPLACED LT SLAT 2/3 SKEW SENSOR DUE TO LOW INSULATION RESISTANCE, LESS THAN .01 MILLIOHMS TO GND,  IAW AMM 27-83-01-401. THE AIRCRAFT WAS GROUNDED.
